Have you gone back to your doctor and talked to him/her about your continuing symptoms? What does he/she say? Zithromax doesn't always clear up all infections and 5+ weeks is a bit long for a sore throat. M-a-n-y things are possible, including an unresolved infection, allergies causing post-nasal drip, gastroesophogeal reflux disease, to name a few. You need to work with your doctor to figure out why you are still having a sore throat and other symptoms & keep in touch with their office until your symptoms clear. Wishing you the best of luck!
I did go back to the doctors. He did say it was a sinus infection. He said that the Zithromax was the wrong antibiotic. So then he prescribed Augmentin (850 mg), Flo-nase, and an antihistimine (forgot the name). After the first two days I felt great. Now, however, I feel like my ear is going to pop (as in an altitude adjustment, like driving up a hill, plane, etc.) It's not terribly uncomfortable, but I only have 3 days left of the antibiotic left and hope this goes away by then too. Could this be a side effect of one of the above medications?
I also wanted to thank everyone for their help/advice/etc. Thanks!!!
Hello. I also have episodes of some sort of laryngospasm whenever i get a flu. I noticed i mostly get them when contacting flu virus , and less when i simply get a sore throat from cold weather or drinking something cold.
It starts as a progressive inflamation in my throat and gets to the point where it is very hard to inhale. I have had this for a long time and at this stage i usually call the ambulance and get an injection of steroids(cortisol derivates)
Also , in some ocasions i could get over it by just staying in bed drinking hot tea , and breathing warm air. I also had a period of time when these atacks didnt happen. In this period i took homeopatic treatment , and did a lot of sports , basically building up immunity. Hope this helps. Good luck.